# SDR VJ9800349

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Condition: Chafed
- Location: Rt Aft Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIR RT FRAME HAS 2 INCH GOUGE MIDWAY DOWN AND CHAFFING AGAINST FUSELAGE.  OUT OF LIMIT IAW DC9 SRM 52-01, CALIPER MEASURE A NR 1729.  FABRICATED REPAIR ANGLES IAW DC9 52-01, FIG 2 AND INSTALLED WITH SEALANT.
